# SDR AALA2019121219015

- Difficulty date: December 10, 2019
- Submitted: December 12, 2019
- Operation: Air carrier
- Aircraft: N713UW
- Make and model: Airbus A319-112
- Aircraft serial: 1040
- Aircraft time: 32,743 hours, 56,599 cycles
- Engine: Cfmint CFM565B6P
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 7244002
- Part serial: EM598686
- Condition: Leaking
- Location: Fuel System
- Part time: 20,781 hours, 10,013 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BAST VISIT: MAINTENANCE REPORTS WHILE PERFORMING CONFIDENCE CHECK OF #1 ENGINE FIRE LOOPS WITH ENGINE RUNNING, OBSERVED CONTINUOUS FUEL LEAK COMING FROM DRAIN MAST WHEN ENGINE WAS TAKEN TO POWER, DID NOT LEAK AT IDLE. MAINTENANCEREMOVED AND REPLACED #1 ENG FUEL PUMP ASSY IAW AMM 73-11-10-400-003-A6. ACC'D SAT FADEC TEST, IDLE, AND 80% N1 RUN FOR 5 MINUTES. NO LEAKS
